1. MicheleK

    MicheleK Member

    A number of years ago I began taking NADH. I took 5mg for a while, then I increased it to 12.5 mg which ProHealth carries.

    Recently I talked with my ME,CFS specialist and he told me if I could afford it to up my dose of NADH to a minimum of 20mg.

    I began taking 12.5 mg twice a day. Wow! can literally feel the energy going through me at this higher dose. It's been two weeks and each time I take the second dose I experience the sensation of energy traveling though me.

    Has anyone else been on a dose this high of NADH? If so, how long have you been taking it and what has been your experience with the higher dosing?

    I am so hoping this is not a temporary reaction to a new dose. With ME so often we start something, have good results with it for a time, and then it stops doing anything discernable.

    It is great that ProHealth supplies this product at a number of dosages and at good price points.
  2. mbofov

    mbofov Active Member

    Several years ago I took NADH, and found I had to take 20 mg. to feel anything, like your doctor recommended - and it was great - I felt great for a week or ten days, and then it just stopped. I tried taking it again off and on, but the energy boost never came back. Darn!

    We need serious research so much, to find out why this happens. At one time l-carnitine gave me a great boost of energy for about a week, and the same thing happened - then it just stopped. I had to take 2,000 mg. to get that reaction. I still take carnitine fumarate, know it's good for my heart, etc., but don't feel any different taking it now, unfortunately.

    Mary
  3. MicheleK

    MicheleK Member

    I hear you Mary. It gets to be pretty frustrating when the body is constantly changing it's reaction to things.

    One of the wierdest reactions I ever had was when I started taking Mucinex. I literally became euphoric with every dose. It lasted for a about two hours. It was actually quite wonderful since I was so use to feeling lousy.

    After 4 days it stopped happening. My doctors could not tell me why I got high off of it to begin with, nor why it suddenly stopped.

    It did become a point of jokes and laughter within my family. They would warn each other " Don't give Mickey the Mucinex" lol
  4. mbofov

    mbofov Active Member

    Maybe I should try Mucinex? :)

    Well, I hope the NADH keeps helping you - you never know. I have read of people on this board who seemed to keep getting a boost from it. Keep us posted how you do on it =

    Mary
  5. GINAMARTINEZ

    GINAMARTINEZ New Member

    Hello,
    I take 10mg of NADH and have been doing so for almost 1 year. Initially I felt a noticeable 'boost' of energy. After taking it for a few weeks the 'boost' wasn't as strong. This is because the NADH has returned your body to homeostasis and has natural energy levels. Before taking NADH my body has insufficient amounts of NADH and I didnt even know. Now I am functioning the way I am supposed to be. We are born with NADH but as we age we use it and never replenish it. That's why it's important to supplement. I bet if you stopped taking it you would notice a change. I stopped taking it for a bit and I noticed I was tired more often and couldnt concentrate as much. Good luck and hope this helps.
    Gina
  6. MicheleK

    MicheleK Member

    Thank Gina, I think I will just keep taking the NADH at this higher dose to see where it takes me. I am in the severe category of ME/CFS so I cannot afford to have less energy! I had a good half a year and then crashed to the basement level again. I am looking forward not only to getting to the main level but stepping back outside again. Hugs - Michele
  7. Soul*

    Soul* Active Member

    Is NADH suitable for vegans and free from garlic onions and leek family?